# SDR AALA202304187274

- Difficulty date: April 12, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 63,346 hours, 26,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 18170H0444
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 RIGHT HAND FLIGHT DECK WINDOW CRACKED ON FINAL APPROACH. **SUPPLEMENTAL REPORT FOR AALA202304147274: REMOVED AND REPLACED RIGHT FRONT WINDOW** (CLOSED)
